# SDR CA031028003

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,351 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pinion Gear
- Part number: 1158100283
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR SWING LT HAND MAIN LANDING GEAR WAS SHUTTERING ON RETRACTION.  REMOVED ACTUATOR AND REPLACED WITH OVERHAULED PART.TOOK ACTUATOR TO OVER HAUL FACILITY AND DISASSEMBLED AND DISCOVERED DEFECT.
